# SDR SWAA2014121234949

- Difficulty date: December 2, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 28,524 hours, 17,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AROUND FASTENER HOLES ON RT Z ANGLE CHANNEL CORRODED BETWEEN BS 727C TO 767.  REPAIRED Z ANGLE IAW SRM.
